MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.athoracsur.2006.08.047

Медицинская библиотека · The Annals of thoracic surgery · 2007

Unusual complication of heparin-induced thrombocytopenia after mitral valve surgery: spontaneous rupture of spleen.

Mitchell Christina, Riley Catherine A, Vahid Bobbak

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 64-year-old man presented with cardiac tamponade 2 weeks after mitral valve surgery. The patient was anticoagulated for persistent atrial fibrillation after cardiac surgery. A pericardial catheter was placed. Five days after presentation the patient was started on intravenous heparin infusion. The patient had abdominal pain and hypotension develop. A splenic hematoma was diagnosed and a splenectomy was performed. Pathology showed multiple fibrin thrombi in the spleen. The heparin-associated antibodies were detected. Heparin-induced thrombocytopenia is a potentially fatal condition in patients requiring heparin after cardiac surgery. Evaluation for heparin-associated antibodies in these patients may be warranted before heparin therapy.

Для цитирования: Mitchell Christina, Riley Catherine A, Vahid Bobbak. Unusual complication of heparin-induced thrombocytopenia after mitral valve surgery: spontaneous rupture of spleen.. The Annals of thoracic surgery. 2007. DOI: 10.1016/j.athoracsur.2006.08.047.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.